# SDR SWIA201541242

- Difficulty date: April 27, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 29,437 hours, 17,569 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUG DAMAGED.  REPAIRED IAW REO.
